MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE BIOA TISSUE REINFORCEMENT; MESH, SURGICAL, POLYMERIC

W.L. GORE & ASSOCIATES GORE BIOA TISSUE REINFORCEMENT; MESH, SURGICAL, POLYMERIC
Model Number FS0915
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Hernia (2240); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).(b)(6).It should be noted that the instructions for gore® bio-a® tissue reinforcement use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the gore® bio-a® tissue reinforcement instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿.
 
Event or Problem Description
It was reported to gore that the patient underwent incisional hernia repair on (b)(6) 2017 whereby a gore® bio-a® tissue reinforcement was implanted.The complaint alleges that on (b)(6) 2018, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: mesh migration, infection, chronic pain, and hernia recurrence.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
H6: updated results code 2 for manufacturing evaluation.Conclusions code remains unchanged.It should be noted that the gore® bio-a® tissue reinforcement instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: h6: updated results code 1 for manufacturing evaluation.Conclusion code remains unchanged.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: ??/??/??:[missing records: records detailing medical/surgical history prior to implant of the gore device were not provided.] ??/??/??:[missing records: an operative report detailing implant of the gore device was not provided.] ??/??/??:tripler medical center.Operative record.Wound classification: i-clean.Implant record.Description: bio-a® tissue reinforcement.Serial number: (b)(6).Rf number: fs0915.Quantity: 1.Manufacturer: gore®.Expiration date: 2019.Size: qs.Comment: 9 x 15 cm.Specimens: #1 tissue specimen: a: hernia sac.Culture/microbiology: cytology.The records confirm a gore® bio-a® tissue reinforcement (fs0915/(b)(6)) was implanted during the procedure.??/??/??:[missing records: records pertaining to the alleged injuries were not provided.] a potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the instructions for gore® bio-a® tissue reinforcement use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the gore® bio-a® tissue reinforcement instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿ w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: b7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: relevant medical information: (b)(6) 2016: (b)(6).Office notes.Weight 277.4 lbs., bmi 40.97.Reports constant left lower quadrant and midline pelvic pain for over a year; associated abnormal uterine bleeding.Given roxicet, now has constipation.Abdomen obese, soft, nondistended, left lower quadrant tenderness, no palpable masses.Impression/plan: chronic pelvic pain; referred for evaluation of hemorrhagic cyst; appears to have resolved.Pain localized to uterus, but suspect constipation/diverticulosis is contributing factor.At higher surgical risk due to asthma, obesity, chronic prednisone use.Recommend ct scan, referral to gastroenterology.Plans to use naprosyn and tylenol for pain.(b)(6) 2016: (b)(6); (b)(6), md.Radiology ¿ ct abdomen/pelvis with contrast.Impression: focal descending colon abnormality.Diagnostic possibilities include diverticulitis, or less likely, colon malignancy.(b)(6) 2016: (b)(6).(b)(6), md.Office notes.Re-evaluation of chronic left lower quadrant and pelvic pain.Ct showed sigmoid thickening with no associated inflammatory changes.Dilatation and curettage next thursday.Abdomen obese, infra-umbilical scar, soft, nondistended, some tenderness to palpation left lower quadrant, no palpable hernias.Impression/plan: diverticulosis of large intestine without perforation or abscess.Plan for colonoscopy at time of dilatation and curettage.(b)(6) 2016: (b)(6).(b)(6).Office notes.Impression/plan: on long-term steroids for reported severe asthma; has had multiple falls in last few months.Given negative neurological evaluation, patient¿s interaction with us in clinic and pain out of proportion to exam, suspect significant underlying psychosocial concerns.Attempted to address psychosocial concerns; patient declines.She notes a significant distrust of military medical system.Youngest child appeared very small/thin for age; 3-year-old daughter was 0 percentile for weight.Concern for neglect; contacted child protective services for concerns for malnourishment.(b)(6) 2016: (b)(6).(b)(6), md.Emergency department visit.Started medroxyprogesterone in attempt to get a period on (b)(6) 2019.Did not get her period, but has pain left lower quadrant, cramping and sharp.Abdomen soft, nontender.Spoke to gynecologist; said pain could be from medication and she could stop if wanted.Patient okay with being discharged until she learned she was not getting narcotics for pain.Told her we would have to do another study to figure out what is causing pain if i were to give her narcotics.Patient not happy when told she may have to wait for ultrasonographer to be called in, and ct may not be right away.She and husband wanted to be discharged to go to another hospital.Offered her tylenol; said i could keep it.States pain made worse by pelvic exam and not fair to discharge her without pain medications.Given prednisone for wheezing from asthma.Discharged.(b)(6) 2016: (b)(6).Office notes.Asthma follow up.Lifelong history of asthma by report; no records to review.Today, says breathing is worse because of social stressor; sister-in-law visiting, using drugs, stealing her pain medications.Also has abdominal pain and thinks a sesame seed has cause bout of diverticulitis.Voice is hoarse.Impression/plan: suspicious that significant amount of symptomatology is vocal cord disorder/conversion disorder.Cannot prove or disprove asthma and only presents to an outside emergency room with breathing trouble (multiple emergency room visits for various complaints over past few months).Offered laryngoscopy, placed referral to ear, nose, throat; declined the former and not scheduled the latter.Has cycled through several different primary care managers in the less than 1 year she has been at (b)(6).I want to taper her off steroids.Getting a functional assessment like spirometry or laryngoscopy has been fruitless.(b)(6) 2017: (b)(6).(b)(6), np.Office notes.Weight 282 lbs., bmi 41.64.Here for referral to general surgery and follow up abdominal pain; previous ct revealed diverticulitis; treated with antibiotics.Colonoscopy (b)(6) 2016 revealed several diverticula, polyps, internal/external hemorrhoids.Four sessile polyps removed.Current medication: prednisone daily.Impression/plan: recurrent diverticulitis.Has had multiple trips to emergency room for acute abdominal pain.Referral to general surgery.(b)(6) 2017: (b)(6).(b)(6), md; (b)(6), md.Emergency department visit.Abdominal pain; similar symptoms many times.Abdomen soft, moderate tenderness left lower quadrant.Obese.Single surgical scar present lower abdomen.No mass.Impression: diverticulitis of colon, no perforation.Discharge home with roxicet, recommend follow up.(b)(6) 2017: (b)(6); (b)(6), md.Emergency department visit.History of diverticulitis; seen here 6 days ago; worsening left lower quadrant pain since that time.Seen by primary care 8 days ago; started dicyclomine.Has appointment with general surgery monday for preoperative for colectomy.Says pain now unbearable despite hydrocodone.Says antibiotics do not work for her; gastroenterologist told her specifically not to use them.Given only very early suggestion of fat stranding, no collections of fluid and no perforations, will hold antibiotics for now.Says she only went home with 3 tablets of hydrocodone and will need more to get her through the weekend.Discharged.Prescriptions: roxicet, prednisone, epipen.(b)(6) 2017: (b)(6) medical center.(b)(6), md; (b)(6), md.Radiology ¿ ct abdomen/pelvis with contrast.Impression: sigmoid diverticular disease with mild segmental bowel wall thickening and suggestion of mild peri-colonic inflammatory fat stranding.May represent early uncomplicated sigmoid diverticulitis or possibly sequela of prior diverticulitis.No abdominal abscess or perforation.Stable right simple renal cyst.(b)(6) 2017: (b)(6).Office notes.Referred to general surgery clinic based on gastroenterology recommendation due to recurrent symptoms of diverticulitis that has failed multiple treatment of antibiotics.Constant left lower quadrant pain.History of chronic severe persistent asthma requiring chronic steroids; reports does not tolerate steroid holidays.Current medication: duoneb, albuterol, spiriva, singulair, prednisone, metoprolol, nexium, imitrex, topiramate.Abdomen obese, soft, left lower quadrant tender to palpation.Impression/plan: diverticulitis of large intestine without perforation or abscess without bleeding.Chronic left sided abdominal pain with recent colonoscopy and ct abdomen showing sigmoid diverticulosis referred to general surgery for definitive treatment.While patient may benefit from procedure, poorly controlled severe asthma requiring chronic steroids and morbid obesity make patient a poor surgical candidate.Not offered a procedure today; will be referred for second opinion based on gastroenterology recommendation.(b)(6) 2017: (b)(6).(b)(6).Emergency room visit.Complains of abdominal pain and nausea.Has long history of diverticulitis, has been working with multiple surgeons and gastrointestinal specialists, but unable to get relief from her pain left lower quadrant.Has had nausea/vomiting, no diarrhea.Abdomen soft, tenderness left lower quadrant, bowel sounds normal, no mass.Pain similar to prior pain; very recent ct diagnosing diverticulitis.Do not think diverticulitis has progressed.Advised her labs normal and needs to follow up with primary care.States dissatisfaction with her doctors, including emergency room, to find diagnosis to fix her.(b)(6) 2017: (b)(6) office notes.Complains of constipation for 10 days.States had 14 inches of colon resection for diverticulitis on (b)(6) 2017.Had some constipation after surgery, improved for about a week.Been about 10 days without bowel movement.Surgeon out of town; has follow up (b)(6) 2017.Mild abdominal pain similar to what she has had since surgery.Decreased appetite, left lower quadrant pain.Abdomen nondistended.Direct tenderness left upper and left lower quadrant, soft, no mass.Impression/plan: constipation.Add senokot.(b)(6) 2017: (b)(6).(b)(6).Radiology ¿ abdomen x-ray (kub).Impression: mild to moderate pan-colonic stool burden extending to the level of the cecum in setting of nonobstructive abdominal bowel gas pattern.Postsurgical changes of partial colectomy within left lower quadrant.(b)(6) 2017: (b)(6).(b)(6), do.Office notes.Weight 263 lbs., bmi 38.84.Fell in shower a week ago.Belly button pain for 7 days since fall.Sensitive to touch, swelling.Notes belly button appears bulging outward.Abdomen nondistended, soft.Hernia, 3 x 4-inch defect around umbilicus.Tender to palpation, reducible, no cutaneous swelling or erythema.Impression/plan: umbilical hernia without obstruction or gangrene.No concerning features on exam, passing gas, normal bowel movements.Acute tenderness may be due to recent fall causing mechanical stress in area.Low threshold for ultrasound imaging and/or surgical referral.Follow up as needed with primary care.(b)(6) 2017: (b)(6).(b)(6), md; (b)(6), do.Emergency department visit.Abdominal pain, lack of bowel movement; started 4 days ago.Status post colon resection (b)(6) 2017.Since surgery, taking colace regularly, having several bowel movements a day.Decreased appetite, denies nausea/vomiting.Never smoker, no alcohol or drug use.Abdomen soft, mild tenderness (periumbilical region).Obese.Bedside abdominal ultrasound within normal limits, no evidence of herniation or other acute pathology.No evidence of defect or herniation on physical exam.Acute abdominal series with no acute process.Favor constipation.Low concern for small bowel obstruction, acute abdomen or hernia/incarceration.Impression: constipation, abdominal pain.Continue colace.Addendum: suspect pain due to constipation.No vomiting, however vomited ½ way through golytely; ordered ct scan, however able to have bowel movement before scan and felt better.Agreed okay to go home with recheck primary care this week.(b)(6) 2017: (b)(6).(b)(6), do.Office notes.Follow up abdominal pain for 3 weeks; first arose after fall mid-september.Pain 8/10 in periumbilical area since.Notes umbilicus used to be deep, now poking outward.Went to (b)(6) on (b)(6); ultrasound found hernia.Abdomen soft, nondistended.Large umbilical hernia about 10 cm in diameter; very tender to palpation.Impression/plan: umbilical hernia without obstruction or gangrene.Given hernia almost doubled in size over course of 10 days, persistent pain will refer for surgical evaluation.(b)(6) 2017: (b)(6).Office notes.Sat on bench, it flipped over, landing on top of her.Impression/plan: low back pain.Try steroid burst; prednisone 5 days.(b)(6) 2017: (b)(6).Office notes.Presenting for evaluation of ventral hernia.Underwent laparoscopic partial colectomy (sigmoidectomy?) in (b)(6) 2017 for acute diverticulitis.Reports postoperative course complicated by constipation.Had been titrated on stool softeners and reports daily bowel movements now without straining.Approximately 2.5 months ago, began having sharp pain at umbilical incision, then noted progressive protrusion of her umbilicus.Pain now constant, both sharp and crampy.Trialed on tylenol and bentyl for pain without much improvement.Nausea (present postoperative) without emesis.Seen in follow up by surgeon at qmc; has not seen since onset of this pain.Seen in emergency room about 4 to 5 weeks ago for this pain and acute abdominal series was normal.Abdomen obese, midline umbilical incision, other laparoscopic incisions minimally noticeable, tender, soft, no mass palpated.Incisional hernia in midline umbilical region; appears to have 5 to 6 cm separation in midline.Exam limited secondary to tenderness and body habitus.There is some protrusion of the umbilicus.No overlying skin changes.Impression/plan: incisional hernia without obstruction or gangrene.No concerns for an acutely incarcerated hernia requiring immediate intervention.Repeat ct scan, then refer to dr.(b)(6) for operative management.Discussed signs/symptoms of incarceration and when to seek medical attention.Will prescribe oxycodone immediate release, start tylenol.Advised to take miralax if any constipation from narcotic.Follow up 2 weeks in general surgery clinic.(b)(6) 2017: (b)(6).(b)(6), md.Radiology ¿ ct abdomen/pelvis with oral contrast.Indication: umbilical pain and protrusion.Morbidly obese.Findings: midline ventral hernia in region of the umbilicus; contains fat.Impression: ventral hernia.(b)(6) 2017: (b)(6).(b)(6) md.Office notes.Approximately 3 to 4 months ago, began having sharp pain at umbilical incision.Then noted progressive protrusion of umbilicus.Pain now constant; both sharp and crampy.Seen in emergency room 2 months ago for this; acute abdominal series was normal and was given bentyl.Abdomen obese, midline umbilical incision with palpable hernia; other laparoscopy incisions minimally noticeable.Soft, tenderness, no mass palpated.Incisional hernia in midline; appears to have 5 to 6 cm separation in midline.Exam limited secondary to tenderness and body habitus; some protrusion of umbilicus as well, no overlying skin changes.Impression: incisional hernia without obstruction or gangrene.Symptomatic.Plan tentatively for surgery on (b)(6) 2005.Will return before surgery date.(b)(6) 2017: (b)(6) (b)(6), md.Emergency room visit.History of umbilical hernia complaining of umbilical pain and bulge from hernia getting progressively worse over the past several months.Hernia has been non-reducible in surgery clinic; has scheduled surgery in january to repair hernia.Had ct 1.5 weeks ago, seen in surgery clinic last week.Pain constant.Now vomiting, unable to tolerate oral intake.Hernia has grown in size over past several months, but not changed acutely in recent days.Abdomen soft, moderate tenderness in periumbilical area, guarding present, bowel sounds normal.Impression/plan: umbilical hernia, no obstruction or gangrene.Hernia chronically not reducible.Refused ct.Labs and x-ray normal, no sign of obstruction.Given morphine with improvement in pain.Surgery feels appropriate for outpatient management; will see in clinic this friday, plan to schedule repair next monday.Discharged in stable condition.(b)(6) 2017: (b)(6) medical center.(b)(6), md.Radiology ¿ acute abdominal series.Impression: normal.
 
Additional Manufacturer Narrative
H6: health effect impact code: f24: insufficient information; f26: no health consequences or impact.H6: medical device component: g04053: fiber.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.No further investigation is required at this time.Based upon gore¿s investigation there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.Therefore, this event is being coded as insufficient information and no findings available and will be closed as ¿cause not established¿.Previous patient codes were reported based on the original complaint and are no longer applicable and/or not reportable per gore¿s investigation.It should be noted that the gore® bio-a® tissue reinforcement instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use states, "the gore® bio-a® tissue reinforcement is a tailorable, bioabsorbable material comprised of synthetic bioabsorbable poly (glycolide: trimethylene carbonate) copolymer (pga: tmc).Degraded via a combination of hydrolytic and enzymatic pathways, the pga: tmc copolymer has been found to be both biocompatible and non-immunogenic.In vivo studies with this copolymer indicate the bioabsorption process should be complete by six to seven months.¿ therefore, this gore device would not be expected to contribute to explant, infection, pain, recurrent hernia or mesh migration, beyond this timeframe.The instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.Medical records that indicate mesh ¿movement¿ or that the device led to a recurrence may reflect a recurrence as a function of a patient¿s poor tissue quality leading to fascial dehiscence or loss of anchorage of fixation, or may be related to the hernia type, individual patient comorbidities, and technical and procedural aspects of the repair.These factors include but are not limited to, fixation type, mesh shape/sizing used, and defect closure decisions.Additionally, a new, unrelated hernia can occur but may be referred to as a recurrent hernia.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.There is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.The status of the device is unknown as no record of explant was provided.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE BIOA TISSUE REINFORCEMENT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 1408
Manufacturer Contact
rena gros
1500 n. 4th street
9285263030
MDR Report Key9871293
Report Number3003910212-2020-00034
Device Sequence Number10911707
Product Code FTL
UDI-Device Identifier00733132605422
UDI-Public00733132605422
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberFS0915
Device Catalogue NumberFS0915
Device Lot Number15380742
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date03/31/2020
06/16/2020
03/05/2021
09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight89 KG